Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 25, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Oscillation of solutions of certain ordinary differential equations of $nth$ order
Gerald H. Ryder and David V. V. Wend.
Proc. Amer. Math. Soc. 25 (1970), 463-469
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0261091
Tensor products of Banach algebras. II
Bernard R. Gelbaum.
Proc. Amer. Math. Soc. 25 (1970), 470-474
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0259601
Maximal two-sided ideals in tensor products of Banach algebras
Kjeld B. Laursen.
Proc. Amer. Math. Soc. 25 (1970), 475-480
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0283571
On regular matrices that induce the Gibbs phenomenon
Joaquin Bustoz.
Proc. Amer. Math. Soc. 25 (1970), 481-487
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0259416
Analyticity and quasi-analyticity for one-parameter semigroups
J. W. Neuberger.
Proc. Amer. Math. Soc. 25 (1970), 488-494
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0259661
A characterization of holomorphic semigroups
Tosio Kato.
Proc. Amer. Math. Soc. 25 (1970), 495-498
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0264456
Regularity of semigroup rings
Julian Weissglass.
Proc. Amer. Math. Soc. 25 (1970), 499-503
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0257251
On the solution of linear functional equations by averaging iteration.
W. G. Dotson.
Proc. Amer. Math. Soc. 25 (1970), 504-506
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0259700
The number of permutational products of two finite groups
Norman R. Reilly.
Proc. Amer. Math. Soc. 25 (1970), 507-509
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0258968
Units in modular group rings
D. B. Coleman and D. S. Passman.
Proc. Amer. Math. Soc. 25 (1970), 510-512
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0262360
On the homotopy theory of simplicial Lie algebras
Stewart B. Priddy.
Proc. Amer. Math. Soc. 25 (1970), 513-517
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0270371
Not all semiregular Urysohn-closed spaces are Katětov-Urysohn
Jack R. Porter.
Proc. Amer. Math. Soc. 25 (1970), 518-520
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0257955
Some asymptotic theorems for abstract differential equations
S. Zaidman.
Proc. Amer. Math. Soc. 25 (1970), 521-525
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0265731
Jordan automorphisms on a semisimple Banach algebra
A. M. Sinclair.
Proc. Amer. Math. Soc. 25 (1970), 526-528
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0259604
The Arens product and duality in $B^{∗} $-algebras
B. J. Tomiuk and Pak-ken Wong.
Proc. Amer. Math. Soc. 25 (1970), 529-535
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0259620
Analyticity and continuation of certain functions of two complex variables
Carl H. Fitzgerald.
Proc. Amer. Math. Soc. 25 (1970), 536-540
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0261034
Locally compact spaces of measures
Norman Y. Luther.
Proc. Amer. Math. Soc. 25 (1970), 541-547
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0280668
Extending homeomorphisms in compactification of Fréchet spaces
Raymond Y. T. Wong.
Proc. Amer. Math. Soc. 25 (1970), 548-550
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0266163
Uniform spaces of countable type
Giovanni Vidossich.
Proc. Amer. Math. Soc. 25 (1970), 551-553
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0261546
On a transformation of bilateral series with applications
George E. Andrews.
Proc. Amer. Math. Soc. 25 (1970), 554-558
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0257413
Rings of polynomials
A. Evyatar and A. Zaks.
Proc. Amer. Math. Soc. 25 (1970), 559-562
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0258820
Rings having solvable adjoint groups
P. B. Bhattacharya and S. K. Jain.
Proc. Amer. Math. Soc. 25 (1970), 563-565
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0271154
An imbedding problem
J. W. Cannon and S. G. Wayment.
Proc. Amer. Math. Soc. 25 (1970), 566-570
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0259875
Liapunov fundtions and global existence without uniqueness
Stephen R. Bernfeld.
Proc. Amer. Math. Soc. 25 (1970), 571-577
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0259211
On $4/n=1/x+1/y+1/z$
William A. Webb.
Proc. Amer. Math. Soc. 25 (1970), 578-584
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0256984
Subalgebras of $L_{∞}$ of the circle group
Leon Brown.
Proc. Amer. Math. Soc. 25 (1970), 585-587
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0259501
Some results concerning hyperbolic manifolds
Peter Kiernan.
Proc. Amer. Math. Soc. 25 (1970), 588-592
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0257393
Graph closures and metric compactifications of $N$
A. K. Steiner and E. F. Steiner.
Proc. Amer. Math. Soc. 25 (1970), 593-597
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0264614
Two theorems on Riemann surfaces with noncyclic automorphism groups.
Robert D. M. Accola.
Proc. Amer. Math. Soc. 25 (1970), 598-602
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0259105
On the ideals of strictly singular and inessential operators
William Pfaffenberger.
Proc. Amer. Math. Soc. 25 (1970), 603-607
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0264442
Irregularities of distribution. V
Wolfgang M. Schmidt.
Proc. Amer. Math. Soc. 25 (1970), 608-614
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0263748
Groups with an irreducible character of large degree are solvable
Frank DeMeyer.
Proc. Amer. Math. Soc. 25 (1970), 615-617
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0274605
A proof of Whitman’s representation theorem for finite lattices
S. K. Thomason.
Proc. Amer. Math. Soc. 25 (1970), 618-619
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0265234
A note on the Brauer-Speiser theorem
Burton Fein.
Proc. Amer. Math. Soc. 25 (1970), 620-621
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0258982
Maximal $C^{∗} $-subalgebras of a Banach algebra
Ellen Torrance.
Proc. Amer. Math. Soc. 25 (1970), 622-624
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0259629
Well-known $LCA$ groups characterized by their closed subgroups
D. L. Armacost.
Proc. Amer. Math. Soc. 25 (1970), 625-629
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0260924
Cyclotomic splitting fields
Murray M. Schacher.
Proc. Amer. Math. Soc. 25 (1970), 630-633
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0257037
Extension of a result of Dieudonné
J. M. Worrell and H. H. Wicke.
Proc. Amer. Math. Soc. 25 (1970), 634-637
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0264605
Degrees of sums in a separable field extension
I. M. Isaacs.
Proc. Amer. Math. Soc. 25 (1970), 638-641
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0258803
Property $P_{3}$ and the union of two convex sets
E. O. Buchman.
Proc. Amer. Math. Soc. 25 (1970), 642-645
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0259750
A characterization of covering dimension for collectionwise normal spaces
James Austin French.
Proc. Amer. Math. Soc. 25 (1970), 646-649
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0261533
Atomic and nonatomic measures
Roy A. Johnson.
Proc. Amer. Math. Soc. 25 (1970), 650-655
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0279266
A comparison theorem for conjugate points of general selfadjoint differential equations
Kurt Kreith.
Proc. Amer. Math. Soc. 25 (1970), 656-661
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0259246
Primary factorization in a weak Bezout domain
R. A. Beauregard and R. E. Johnson.
Proc. Amer. Math. Soc. 25 (1970), 662-665
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0262274
Application of Liapunov theory to boundary value problems
J. H. George and W. G. Sutton.
Proc. Amer. Math. Soc. 25 (1970), 666-671
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0261106
A note on quantum probability spaces
Tibor Neubrunn.
Proc. Amer. Math. Soc. 25 (1970), 672-675
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0259056
The connection between $P$-fractions and associated fractions
Arne Magnus.
Proc. Amer. Math. Soc. 25 (1970), 676-679
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0259412
Unit groups of infinite abelian extensions
Warren May.
Proc. Amer. Math. Soc. 25 (1970), 680-683
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0258786
On the absolute Nörlund summability factors of infinite series
S. R. Singh.
Proc. Amer. Math. Soc. 25 (1970), 684-689
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0257646
Divergence of interpolation polynomials in the complex domain
P. J. O’Hara.
Proc. Amer. Math. Soc. 25 (1970), 690-697
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0273031
Inequalities for a symmetric elliptic integral
B. C. Carlson.
Proc. Amer. Math. Soc. 25 (1970), 698-703
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0257412
Some strengthenings of the Ulam nonmeasurability condition
S. Mrówka.
Proc. Amer. Math. Soc. 25 (1970), 704-711
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0258638
Curvature forms for 2-manifolds
N. R. Wallach and F. W. Warner.
Proc. Amer. Math. Soc. 25 (1970), 712-713
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0262976
An extension of Hartogs’ theorem for domains whose boundary is not smooth
David G. Schaeffer.
Proc. Amer. Math. Soc. 25 (1970), 714-715
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0261030
Finite linear groups containing an irreducible solvable normal subgroup
David L. Winter.
Proc. Amer. Math. Soc. 25 (1970), 716
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0258937